Eczema & Carb Calc - Swelling all over bodyHi,
My daughter is having eczema, after 3 months, we are taking homeopathy.
the homeo dr prescribed Carb Calc for her. After 7 days, after the intial aggrevation, eczema partially cleared, but she started having mild fever, and swelling on hands and legs. Dr advised to stop the medicine for 3 days. In three days, swelling disappeared, but eczema started coming back.
We continuted carb calc (30C) as advised by the dr - in the next three days, she developed swelling all over the body, mainly on face, hands and legs. also she is haivng mild fever.
Is this expected behavior? Is it OK to continue the medicine?
bmanoj on 2008-08-31
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.